Return words in sturmian and episturmian words
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 34 (2000) no. 5, p. 343-356
@article{ITA_2000__34_5_343_0,
     author = {Justin, Jacques and Vuillon, Laurent},
     title = {Return words in sturmian and episturmian words},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     publisher = {EDP-Sciences},
     volume = {34},
     number = {5},
     year = {2000},
     pages = {343-356},
     zbl = {0987.68055},
     mrnumber = {1829231},
     language = {en},
     url = {http://www.numdam.org/item/ITA_2000__34_5_343_0}
}
Justin, Jacques; Vuillon, Laurent. Return words in sturmian and episturmian words. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 34 (2000) no. 5, pp. 343-356. http://www.numdam.org/item/ITA_2000__34_5_343_0/

[1] J.-P. Allouche, J.L. Davison, M. Queffélec and L.Q. Zamboni, Transcendence of Sturmian or morphic continued fractions. Preprint (1999). | MR 1869317

[2] P. Arnoux and G. Rauzy, Représentation géométrique de suites de complexité 2n + 1. Bull. Soc. Math. France 119 (1991) 199-215. | Numdam | MR 1116845 | Zbl 0789.28011

[3] J. Berstel and P. Séébold, Sturmian words, edited by M. Lothaire, Algebraic combinatorics on Words (to appear). | MR 1905123

[4] J. Cassaigne, Ideas for a proof of Rauzy's conjecture on the recurrence functions of infinite words, talk in Rouen "words 1999".

[5] N. Chekhova, P. Hubert and A. Messaoudi, Propriétés combinatoires, ergodiques et arithmétiques de la substitution de Tribonacci. Prepublication 98-24 IML.

[6] A. De Luca, Sturmian words: Structure, Combinatorics and their Arithmetics. Theoret. Comput. Sci. 183 (1997) 45-82. | MR 1468450 | Zbl 0911.68098

[7] X. Droubay, J. Justin and G. Pirillo, Episturmian words and some constructions of Rauzy and de Luca. Theoret. Comput. Sci. (to appear). | MR 1819089 | Zbl 0981.68126

[8] F. Durand, A characterization of substitutive sequences using return words. Discrete Math. 179 (1998) 89-101. | MR 1489074 | Zbl 0895.68087

[9] F. Durand, Contributions à l'étude des suites et systèmes dynamiques substitutifs. Ph. D. Thesis, Université de la Méditerranée, Aix-Marseille II (1996).

[10] I. Fagnot and L. Vuillon, Generalized balances in Sturmian words. Prepublication LIAFA 2000/02.

[11] G. A. Hedlund and M. Morse, Symbolic dynamics II: Sturmian trajectories. Amer. J. Math. 62 (1940) 1-42. | JFM 66.0188.03 | MR 745

[12] C. Holton and L. Q. Zamboni, Geometric realizations of substitutions. Bull. Soc. Math. France 126 (1998) 149-179. | Numdam | MR 1675970 | Zbl 0931.11004

[13] J. Justin and G. Pirillo, Episturmian words and episturmian morphisms. Prepublication LIAFA 2000/23.

[14] L. Vuillon, A characterization of Sturmian words by return words. European J. Combin. 22 (2001) 263-275. | MR 1808196 | Zbl 0968.68124